# SDR DALA2017050103606

- Difficulty date: April 30, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 45,616 hours, 30,558 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CLIP ON STOP FITTING 12 LEFT HAND FORWARD OVERWING EXIT DOOR. REPLACED IAW SRM 51-30-05 AND 51-30-02.
